# SDR ZW0A0104101

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Departed
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON A TEST FLIGHT OUT OF A MAJOR CHECK, THE TAIL CONE UNSAFE LIGHT ILLUMINATED.  CREW ELECTED TO GO AROUND AND LAND.  DURING LANDING THE TAIL CONE DEPARTED FROM THE AIRCRAFT AND LANDED ON THE RUNWAY, AND THE TAIL CONE EVACUATION SLIDE DEPLOYED.  RIGGED THE TAIL CONE LATCHES PER MM 53-53-00.
